# SDR DALA2021051802776

- Difficulty date: May 15, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 85,744 hours, 38,704 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1640
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 683 LH FUSELAGE FRAME 1640 LOWER I/B FASTENER HOLE HAS CRACK INDICATION AT 3 OCLOCK POSITION. CORRECTIVE ACTION: ACCOMPLISHED FREEZE PLUG REPAIR AT L/H FUSELAGE FRAME STA 1640 LOWER I/B FASTENER HOLE IAW ER/A 591453-14 AD REV ORIGINAL. (1809981)
